# SDR ABXA20200312048

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 102,396 hours, 29,613 cycles
- System (JASC): 3140 · Central Computers
- Part: Eicas
- Part number: 6227999003
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EICAS DISPLAY UNIT, ABORT TAKE OFF DURING TAKE OFF ROLL AT APPROXIMATELY 80 KNOT. THE AIRCRAFT WAS GROUNDED.
